International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 119 | Views: 175

Research Paper | Mathematics | Sudan | Volume 8 Issue 10, October 2019


Extension of Mercer Theorem for Reproducing Kernel Hilbert Space on Noncompact Sequence of Sets

M. H. Ahmed Yahya


Abstract: In this paper we extend the Mercer theorem to noncompact sequence of Sets, and to establish a functional analysis characterization of the reproducing square kernel Hilbert spaces on general domains.


Keywords: Mercer kernel, Reproducing kernel Hilbert spaces, Nondegenerate Borel measure, Positive Semidefiniteness


Edition: Volume 8 Issue 10, October 2019,


Pages: 690 - 696


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top